causes of red veins in eyes

Answers

1 Answers
3 Doctor agrees
10027730x1386629200 10010580x1386628743 10525344x1386639268
Dr. Harold Peltan answered:

Http://imageshack.com/a/img560/3395/gx8f.jpg I need to find a way to get rid of these under eye veins and redness. I am only 18 and its not right.

Art tears, sleep

Conjunctivitis
Your linked image doesn't show enough detail to see any blood vessels in the eye or red eye. The most common causes in your age group are dry eye and mild radiation burns from too much computer use. Artificial tears, sleep, and a radiation reducing screen over your monitor should solve your problem. Allergy is a possibility, but you would probably have itchy eyes.
Sign Up

Get personalized answers from doctors!

1 Answers

What is the cure for red veins in the eyes?

Many causes, cures

Veins
Common causes of redness include dry eye, allergy, irritants, and fatigue. Environmental changes can help: humidifiers, decreasing air movement (fans), decreasing exposure to dust and chemicals (pools), and taking breaks from visual work (reading, computers). Artificial tears and OTC allergy drops can help, but AVOID "get-the-red-out" drops. See an eye doctor for a diagnosis and treatment plan.
Sign Up

Get personalized answers from doctors!

1 Answers
1 Doctor agrees
10014299x1386629211

Why might it be that my eyes always have red veins on them?

Dryness/fatigue

Open-uri20130712-20509-irlz3l
The blood vessels naturally become more visible in the eyes as you age due to thinning of the tissues. Exacerbations of eye redness may occur from a variety of things such as dryness, wind, tiredness, allergies, infections, inflammations, & chronic use of some types of ophthalmic medications. As a benign treatment, trial some OTC artificial tears (Eg. Refresh tears) to soothe your eyes.
Sign Up

Get personalized answers from doctors!

1 Answers
Dr. Albert Malvehy answered:

What does it mean if I always have laser red veins on eyes?

Nothing.

Veins
Some people have more prominent veins around their face or eyes, especially as they age. There is nothing dangerous associated with this. You can have them lasered away by a dermatologist or phlebologist (vein specialist) if you like but this is a cosmetic treatment.
Sign Up

Get personalized answers from doctors!

Related to causes of red veins in eyes:
1 Answers
Dr. Jodi I. Luchs answered:

Red veins in my eyes! help! what can i use to get rid of it?

Don't Worry

Open-uri20130831-29634-a6jbl4
Blood vessels are normal on the white of the eye, and necessary to nourish the tissues. The vessels can become enlarged and more visible due to allergies, irritation, dryness, infections, etc. See your eye doctor to look into the issue.
Sign Up

Get personalized answers from doctors!

1 Answers
2 Doctor agrees
11850852x1386634725 12384496x1386636136
Dr. Fred Orlando answered:

What medication to use get rid of the red veins in the eyes?

Avoid red eye drops

Open-uri20130831-29665-1y3jau5
Whites of eyes discolor usually from the blood vessels enlarging, making the eyes bloodshot. An exception is yellowing (jaundice) from liver disease. Red eyes are often caused by dryness or allergies. Lubricating or allergy drops (eg ketotifen) can be a big help. Drops that 'get the red out' are highly affective cosmetically but can be very addictive - the eyes get more red if you try to stop.
Sign Up

Get personalized answers from doctors!

1 Answers
Dr. Bruce R. Saran answered:

Please help! I have red veins in eyes become more irritated?

A few possibilities

Stringio
This could be due to allergies, dry eyes, or eye infections. All can start or affect 1 eye first. The treatments are very different. For allergies, Zaditor is a good OTC eye medicine. For dry eyes, lubricating tears are necessary. For infection, usually of the eyelids, start with eyelid warm compress and diluted baby shampoo scrubs. You should have a baseline exam with your eye doctor.
Sign Up

Get personalized answers from doctors!

Related to causes of red veins in eyes:
1 Answers
1 Doctor agrees
10055641x1386639041
Dr. Ronald Krauser answered:

Could fml corticosteroid eye drops "take out the red" veins in your eyes?

Yes

Corticosteroid
Corticosteroid eyedrops can reduce some types of inflammation but should only be used under direction of an eye doctor.
Sign Up

Get personalized answers from doctors!

Related to causes of red veins in eyes:
1 Answers
2 Doctor agrees
10014299x1386629211 Neutral_expert_x_teeny
Dr. Hamid Sajjadi answered:

My eyes turn red a lot with sore thoat and headache , red veins in mouth is it std?

Possible STD

Od
This is a difficult question with a variety of symptoms. Symptoms can be of a strep infection also. But Gonococal conjunctivitis, Pharyngitis can also give all these symptoms. Should have your throat and eyes cultured ASAP. The attached picture is of std Gonocacal conjunctivitis
Sign Up

Get personalized answers from doctors!

1 Answers
1 Doctor agrees
10010580x1386628743
Dr. Ilan Cohen answered:

My eyes have a lot of red veins, and ive treated them Could I have artificial tears allergy?

Unlikely

Eyes
While it is possible to have reactions to the preservatives used in artifical tears, it is not common. You could try preservative free artificial tears. A better solution would be to see an eye doctor in order to determine the cause of the inflammation in the eye resulting in redness.
Sign Up

Get personalized answers from doctors!

Sign up to see more